Discussions that mention kytril

Lymphomas board


NEVER will I disappear!
The strength I've gotten from this forum, and the friends I've made here, are immeasurable!
I think you're right about people being busy on the weekends---like "we" used to be....and WILL be soon. It just seems like some days are longer than others, don't you think?
When you say your stomach is doing "back flips," do you mean, like indigestion, or constipation..or the whole thing? I don't know if you looked into it, but "Carafate" has been a God-send for me. It coats your stomach. I think it's used for ulcers---whatever...it works. Ask your chemo nurse, if you haven't.
Yes...the world needs Ails. I'm also wondering about Susie (Fairylights).
Her husband was online a week ago---She must be feeling very bad, because she posted, almost everyday, when I first found this forum.
So...here we are....fighting this "demon cancer".....and leaning on one another. I'm so glad when you respond.
I hate to admit this---but, I haven't taken a bath/shower for quite some time. Maybe if I can get my butt in there, I'll feel tons better. I noticed, too, last night, mucho strands of hair coming out. I thought maybe I could "sneek" by & still hold on to what I have. Maybe not. Who cares, at this point? Right? I just want to BE WELL !!!!!
Yes, keep the food and the fluids coming, Kayla.
What do you take for nausea? I've been through Zofran, Kytril, Phenergen and Ativan. Today, I just took a half of an Ativan. I need to eat, too...something nutritious.....something better than Oreo's. LOL!
XO, S.